Skip to main content
Log in

Homotopic indivisibility of closed orbits of \(3\)-dimensional Anosov flows

  • Published:
Mathematische Zeitschrift Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Author information

Authors and Affiliations

Authors

Additional information

Received 5 December 1994; in final form 16 June 1995

Rights and permissions

Reprints and permissions

About this article

Cite this article

Fenley, S. Homotopic indivisibility of closed orbits of \(3\)-dimensional Anosov flows. Math Z 225, 289–294 (1997). https://doi.org/10.1007/PL00004313

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/PL00004313

Keywords

Navigation